# SDR AALA202206105320

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A300*
- Aircraft serial: 4041
- Aircraft time: 39,104 hours, 15,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE  CHECK R4 DOOR DAMPER CYLINDER PRESSURE LOW. SERVICED R4 DOOR DAMPER PER AMM 52-22-00
